Göm menyn

Publications for Armen Asratian


Co-author map based on Web of Sciences articles 2007-

Journal Articles

Armen Asratian, Carl Johan Casselgren and Petros A. Petrosyan
  Some results on cyclic interval edge colorings of graphs
  Journal of Graph Theory, 2018, 87(2), 239-252.

Armen Asratian and Carl Johan Casselgren
  Solution of Vizings Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results
  Journal of Graph Theory, 2016, 82(4), 350-373.
   Fulltext  PDF  

Amen S Asratian
  A note on transformations of edge colorings of bipartite graphs
  JOURNAL OF COMBINATORIAL THEORY SERIES B, 2009, 99(5), 814-818.
 Web of Science® Times Cited: 1

Armen Asratian, Carl Johan Casselgren, Jennifer Vandenbussche and Douglas B West
  Proper Path-Factors and Interval Edge-Coloring of (3,4)-Biregular Bigraphs
  JOURNAL OF GRAPH THEORY, 2009, 61(2), 88-97.
 Web of Science® Times Cited: 9

Armen Asratian and Carl Johan Casselgren
  On Path Factors of (3,4)-Biregular Bigraphs
  Graphs and Combinatorics, 2008, 24(5), 405-411.
 Web of Science® Times Cited: 3

Armen Asratian and C.J. Casselgren
  On interval edge colorings of (a, ß)-biregular bipartite graphs
  Discrete Mathematics, 2007, 307(15), 1951-1956.
 Web of Science® Times Cited: 13

Armen Asratian and Nikolay K. Khachatryan
  On the local nature of some classical theorems on Hamilton cycles
  Australasian journal of combinatorics, 2007, 38, 77-86.

Armen Asratian
  New local conditions for a graph to be hamiltonian
  Graphs and Combinatorics, 2006, 22(2), 153-160.
 Web of Science® Times Cited: 2

Armen Asratian and Nikolay N. Kuzjurin
  Analysis of randomized rounding for integer programs
  Discrete mathematics and applications, 2004, 14(6), .

Armen Asratian and Nikolay N. Kuzjurin
  Two sensitivity theorems in fuzzy integer programming
  Discrete Applied Mathematics, 2004, 134( 1-3), 129-140.

Armen Asratian and Natalia Oksimets
  Pk+1-Decompositions of Eulerian Graphs: Complexity and Some Solvable Cases
  Electronic Notes in Discrete Mathematics, 2003, 13, .

Armen S. Asratian and N. N. Kuzjurin
  On the number of partial Steiner systems
  Journal of combinatorial designs (Print), 2000, 8(5), 347-352.
   Fulltext  PDF  

Armen S. Asratian, R. Häggkvist and G. V. Sarkisian
  A characterization of panconnected graphs satisfying a local ore-type condition
  Journal of Graph Theory, 1996, 22(2), 95-103.
   Fulltext  PDF  

Armen Asratian
  Every 3-connected, locally connected, claw-free graph is Hamilton-connected
  Journal of Graph Theory, 1996, 23(2), 191-201.
   Fulltext  PDF  

Armen S. Asratian, H. J. Broersma, J. Van den Heuvel and H. J. Veldman
  On graphs satisfying a local ore-type condition
  Journal of Graph Theory, 1996, 21(1), 1-10.
   Fulltext  PDF  

Armen S. Asratian and G. V. Sarkisian
  Some panconnected and pancyclic properties of graphs with a local ore-type condition
  Graphs and Combinatorics, 1996, 12(3), 209-219.
   Fulltext  PDF  

Armen Asratian and R. R. Kamalian
  Investigation on Interval Edge-Colorings of Graphs
  Journal of combinatorial theory. Series B (Print), 1994, 62(1), 34-43.
   Fulltext  PDF  

Armen S. Asratian and N. K. Khachatrian
  Stable properties of graphs
  Discrete Mathematics, 1991, 90(2), 143-152.
   Fulltext  PDF  

Armen S. Asratian and N. K Khachatrian
  Some localization theorems on hamiltonian circuits
  Journal of combinatorial theory. Series B (Print), 1990, 49(2), 287-294.
   Fulltext  PDF  

Conference Articles

Armen Asratian
  On cyclic properties of some infinite, locally finite graphs
  Combinatorics conference in Lisboa, July 11-15 2011, 2011.


Armen Asratian
  Interval edge colorings of graphs and related problems
  Operations research symposium in the honour of T. Liebling and D. de Werra,2008, 2008.


Armen Asratian
  A new local condition for a graph to be hamiltonian
  CTW04 Workshop on graph theory and combinatorial optimization,2004, 2004.


Armen Asratian
  New localization theorems on Hamilton cycles
  8th Nordic Combinatorial conference,2004, 2004.


Natalia Oksimets and Armen Asratian
  Pk+1-decomposition of eulerian graphs: complexity and some solvable cases
  2nd Cologne-Twente Workshop on Graphs and Combinatorial Optimization,2003, 2003.


Reports

Armen Asratian and Carl Johan Casselgren
  A sufficient condition for interval edge colorings of (4,3)-biregular bipartite graphs
  LiTH-MAT-R, 7, 2006.


Armen Asratian and Carl Johan Casselgren
  Some results on interval edge colorings of (a, B)-biregular bipartitie graphs
  LiTH-MAT-R, 9, 2006.


Armen Asratian and Nikolay K Khachatryan
  On Local Nature of Some Classical Theorems on Hamilton Cycles
  LIU-MAT-R, 1, 2005.


Armen Asratian and Natalia Oksimets
  Pk+1- decomposition of eulerian graphs: complexity and some solvable cases
  LiTH-MAT-R, 1, 2003.


 



Responsible for this page: Peter Berkesand
Last updated: 2017-02-21